# SDR SWAA2021071512239

- Difficulty date: August 28, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 55,155 hours, 32,453 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANELS SUPPORT ANGLES LT AND RT AT B.L. ZERO STATION 540 HAVE CRACKS AT ATTACHMENTS. / REMOVED AND REPLACED FLOOR SUPPORT ANGLES LT AND RT B.L. ZERO STA 540. AS PER SRM : 51-40-02-0G-0 AND REINSTALL FLOOR PANEL # 231UF AS PER SRM 53-21-00-000-801.
